The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1174 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 49–61
DOI: 10.4171/ZAA/430

Published online: 1991-03-31

Approximation durch Lösungen elliptischer Randwertprobleme auf offenen Mengen II

Uwe Hamann[1]

(1) Universität Rostock, Germany

No abstract available for this article.

No keywords available for this article.

Hamann Uwe: Approximation durch Lösungen elliptischer Randwertprobleme auf offenen Mengen II. Z. Anal. Anwend. 10 (1991), 49-61. doi: 10.4171/ZAA/430